# SDR AALA20110917DFW03

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 33,731 hours, 16,291 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: AAP3701A
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AUXILIARY POWER UNIT AUTO SHUT DOWN IN FLIGHT WITH LEFT ENGINE CONSTANT SPEED DRIVE ON PLACARD.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
